# SDR CA100122006

- Difficulty date: January 21, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,010 hours
- Engine: Garrtt TFE7312
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Sleeve
- Part number: 145468
- Condition: Cracked
- Location: Flap Actuator
- Part time: 3,146 hours
- Component: Flap Actuator, Lear
- Component part number: 66275503000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF SB45-27-40 IT WAS DETERMINED THAT NR 3 (RT INBD) FLAP ACTUATOR BALLSCREW SLEEVE WAS CRACKED APPROX 0.250 INCHES LONG, CTR OF THE SLEEVE.  REMAINING FLAP ACTUATORS (POSITIONS 1, 2, AND 4) WERE FOUND TO BE SERVICEABLE AT TIME OF INSP. THIS SB IS THE VISUAL, AND THEN FLUORESCENT PENETRATE OF THE FLAP ACTUATOR BALLSCREW SLEEVE. VISUAL INSP OF THE ACTUATOR DID NOT REVEAL ANY DISCREPANCIES OF SLEEVE. PART 3 OF THE SB REQUIRES AN EVALUATION OF THE DAMAGE TO DETERMINE TYPE OF RECERTIFICATION TO BE COMPLETED. IAW PAR 3(B)2 THE ACTUATOR WAS REPAIRED USING SB45-27-41. THIS REQUIRES A SLEEVE RETAINING CAP TO BE INSTALLED OVER THE OVER THE FLAP ACTUATOR BALL SLEEVE.  ACFT SYS TESTED AND ACFT RETURNED TO SERVICE.
